# SDR UHLA201509270730

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 14,842 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT SERVICE DOOR EMERGENCY EXIT LIGHT COVER CRACKED.  R & R FWD/AFT SERVICE DOOR EMERGENCY EXIT COVERS IAW AMM 33-50-17.
